Privacy and Forensics on Cloud

Privacy and Forensics on Cloud

 

  • Spot Registration

    Sale Date Ended

    0
    Sold Out
  • CSA Pass

    Sale Date Ended

    INR 500
    Sold Out

Invite friends

Contact Us

Page Views : 293

About The Event

Privacy & Forensics on Cloud 

 

The Summit focuses on multiple issues linked with the current use of cloud cyberspace by the various stake holders and creating awareness of the responsibility associated with the judicious use of this significant and powerful tool, without endangering the fragile security and social framework. We are bound by duty and principle to ensure that the advantages of cyberspace are utilized towards constructive initiatives across all domains, thereby spreading goodwill amongst one and all and the zest to contribute mightily to the development of our country. 

The aim of this summit is to focus on data security,privacy threats and forensics on cloud environment that are evolving and living around the digital world and what all solutions can help handle data in a safe and secured manner. The conference is planned for one day with day one primarily focusing on corporate centric threats/ students carrier towards cyber security/issues and day two with focus on people centric issues. 

Leading Security Evangelists will present on various topics addressing  the Data security, Privacy threats and forensics on cloud and propose  solutions to handle them safe. The panel discussions are aimed at discussing the raising cyber security awareness and job opportunities  with top officials in the industry and also to provide a suggestions on the same. The event boasts with creating a security awareness on sensitive data that is shared online, by way of technical sessions, panel discussion and quiz .

Cloud computing is now a mission critical part of an enterprise. Join us for Privacy & Forensics on Cloud 2017 to discover lessons learned from enterprise experts in securing their clouds and achieving compliance objectives. A global list of industry experts will share their experiences and discuss the key security challenges of tomorrow. Get the big picture of the future of IT and our mandate to revolutionize security at CSA’s traditional kickoff to the conference.

 

Summit Schedule

Registration & Networking : Time Slot: 9:00AM – 9:45AM, Duration: 60 Mins

Welcome Address : Time Slot: 9:45AM – 10:00AM, Duration: 15 Mins

Keynote 1: Time Slot: 10:00AM – 10:30AM, Duration: 30 Mins

Benildus Nadar - Head - CSA India, Security Head - Deep Identity Pvt Ltd, India

Competent and dynamic Security Professional offering a distinguished career of donning leadership roles with insightful exposure to IT Consulting, Global IT Management, Business Delivery and Roll-out, Planning, and Vision for future projects / requirement, and Technology Management etc. Techno-savvy with comprehensive experience in formulating robust IT strategies coupled with hands on expertise in managing & leading teams for running successful process operations & developing Business Continuity Plans, Procedures, and Service Standards for Business Excellence.

Prior to joining Deep Identity, Benil held key leadership position within Ericsson, IBM, Fidelity Investments, COMODO and IDBI.

Benil holds MBA in Cyber Law and RISK Management, CISM, CRISC, CCSK, TOGAF. CeH, CHFI, CPISI, CIPP / IT.

 

Keynote 2: Time Slot: 10:30AM – 11:00AM, Duration: 30 Mins

Dr. S. AMAR PRASAD REDDY - Addl. Director – General -National Cyber Safety and Security Standards

He is the Board Member of National Cyber Defence Research Centre, Board Member, Village Development Corporation, Material Analysis Prime Committee – Member, National Cyber Crime Reference Handbook, A joint initiative by NCSSS & Ministry of MSME, Government of India, Project Architect – MSME CONNECT, A Joint Venture by NCSSS & Ministry of MSME, Government of India, High level Committee - Member, National Institute of Cyber Security, Standards Formation Committee – Member, National Cyber Safety and Security Standards, Summit Head – National Cyber Safety and Security Standards Summit 2014 -2015, A Joint initiative of State and Central Government of India, Founder Member – Justice Mohan Children’s University, Founder Member – Recruitment Analysis Council (RAC), Director – General, Entrepreneurs Council of India.

 

Break : Time Slot: 11:00AM – 11:15AM, Duration: 15 Mins

Speaker 1 : Time Slot: 11:15AM – 12:00PM, Duration: 45 Mins

Speaker 2 : Time Slot: 12:00PM – 12:45PM, Duration: 45 Mins

Topic : Experimental Test bed/Data set for Evaluating Cloud Security

Dr. T. Subbulakshmi is serving as Professor and Associate Dean of School of Computing Science and Engineering, VIT University Chennai. She has completed her research as a part Collaborative Directed Basic Research funded project Smart and Secure Environment funded by Prime Minister’s office, NTRO, New Delhi. She has published 7 research papers and one product in the Smart and Secure Environment achievements book. 
 
Lunch: Time Slot: 12:45PM – 1:45PM, Duration: 60 Mins

Speaker 3 : Time Slot: 1:45PM – 2:30PM, Duration: 45 Mins

Mr. SathIsh AshwIn - Head - CSA Coimbatore Chapter, Head of Research and Opertaions - National Cyber Defence Research Centre, Sr. Security Analyst - Deep Identity Pvt Ltd, India

 

Speaker 4 : Time Slot: 2:30PM – 3:15PM, Duration: 45 Mins

Break : Time Slot: 3:15PM – 3:30PM, Duration: 15 Mins

Speaker 5 : Time Slot: 3:30PM – 4:15PM, Duration: 45 Mins

Shortlisted Candidates Security Presentation(Finals) - 4:15PM to 5:00PM, Duration 45 Mins

Award Distribution – CSA Coimbatore : Time Slot: 5:00PM to 5:20PM  Duration: 20 Mins

Vote of Thanks : Time Slot: 5:20PM to 5:30PM  Duration: 10 Mins

 

Note: Security Presentation Challenge(Paper Presentation) will take palce at different audoitorium at the same location. 

Student Security Challenge is a one-of-a-kind competition designed to provide students across academic disciplines with a deeper understanding of the security challenges associated with cyber crisis and conflict. Part interactive learning experience and part competitive scenario exercise, it challenges teams to respond to a realistic, evolving cyberattack and analyze the threat it poses to national, international, and private sector interests.

Students will have a unique opportunity to present, interact with expert mentors and high-level cyber professionals while presenting valuable skills. Below are the topics, 

  • Cloud Security
  • Cloud Forensics 
  • Internet of Things(IoT)
  • Digital Forensics
  • Bitcoin Forensics
  • Malware Analysis
  • Digital Privacy
  • The Evolution of Ransomware
  • Browser Security
  • Android Security
  • Dark Web
  • Honeypots/Honeynets
  • Offensive forensics
  • Software Testing/Fuzzing
  • Network Security
  • WLAN and Bluetooth Security
  • Hacking virtualized environment
  • Lockpicking & physical security
  • National Security & Cyber Warfare
  • Open Source Security& Hacking Tools
  • Web Application Security & Hacking
  • Exploiting Layer 8/Social Engineering
  • Malware analysis & Reverse Engineering
  • New Vulnerabilities and Exploits/0-days
  • Advanced Penetration testing techniques
  • Antivirus/Firewall/UTM Evasion Techniques
  • IT Auditing/Risk management and IS Management
  • Cyber Forensics, Cyber Crime & Law Enforcement
  • Mobile Application Security-Threats and Exploits
  • Critical Infrastructure & SCADA networks Security
  • Connected devices create millions of cyber security weak spots
  • Cyber of Things – The Hacker’s Choice
  • Explore Crypto Currency
  • Artificial Intelligence
  • Insecure and Dangerous IOT Hacks
  • Human Race in Danger – IOT Hacks
  • Cryptography
  • Uncover 0 Day
  • Underground Rules
  • Analysis of POS Malware
  • Hijacking The HTTPS
  • Betting BIOS Bugs Won’t Bite Y’er Butt?
  • Don't Look Now! Malicious Image Spam
  • No Budget Threat Intelligence: Tracking Malware Campaigns on the Cheap
  • Practical Machine Learning for Network Security
  • The Internet of TR-069 Things: One Exploit to Rule Them All
  • The Dark Art of Data Visualization

 

Other Information: 

  1. Duration for the preliminary presentation rounds will be 10 Mins per Team.  
  2. Final Presentation 20 Mins per Team. 
  3. Top 5 teams will be eligible for Internship. 
  4. Cash price will be awarded to top 3 teams. 
  5. Max of 2 participants per Team. 

 

 

 

 

 

Venue Map